An abstract characterization of the jet spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 2, p. 121-125
@article{CTGDC_1993__34_2_121_0,
     author = {Kolar, Ivan},
     title = {An abstract characterization of the jet spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {34},
     number = {2},
     year = {1993},
     pages = {121-125},
     zbl = {0778.18008},
     mrnumber = {1223655},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1993__34_2_121_0}
}
Kolar, Ivan. An abstract characterization of the jet spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 2, pp. 121-125. http://www.numdam.org/item/CTGDC_1993__34_2_121_0/

[1] Eck, D.J., Product preserving functors on smooth manifolds, J. Pure and Applied Algebra 42 (1986), 133-140. | MR 857563 | Zbl 0615.57019

[2] Ehresmann, C., Oeuvres complètes et commentées, Parties I-1 et I-2, Suppléments au Volume XXIV (1983) des Cahiers Topo. Géom. Diff.. | Zbl 0561.01027

[3] Epstein, D.B.A.; Thurston W.P., Transformation groups and natural bundles, Proc. London Math. Soc. 38(1979), 219-236. | MR 531161 | Zbl 0409.58001

[4] Kainz, G.; Michor, P.W., Natural transformations in differential geometry, Czechoslovak Math. J. 37(1987), 584-607. | MR 913992 | Zbl 0654.58001

[5] Kolář, I., Covariant approach to natural transformations of Weil functors, Comment. Math. Univ. Carolin. 27(1986), 723-729. | MR 874666 | Zbl 0603.58001

[6] Kolář, I.; Michor, P.W.,; Slovák, J., Natural operations in differential geometry, to appear. | MR 1202431

[7] Luciano, O.O., Categories of multiplicative functors and Weil's infinitely near points, Nagoya Math. J. 109(1988), 69-89. | MR 931952 | Zbl 0661.58007

[8] Palais, R.S.; Terng, C.L., Natural bundles have finite order, Topology 16(1977), 271-277. | MR 467787 | Zbl 0359.58004

[9] Weil, A., Théorie des points proches sur les variétés différentielles, Colloque de topol. et géom. diff., Strasbourg, 1953, 111-117. | MR 61455 | Zbl 0053.24903